MathSciNet Relay Station
MathSciNet bibliographic data
MR1850183 33C70 (14M25)
Cattani, Eduardo; Dickenstein, Alicia; Sturmfels, Bernd Rational hypergeometric functions. Compositio Math. 128 (2001), no. 2, 217–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement